# SDR ERAA96196

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6879867
- Condition: Cracked
- Location: 3rd Stage
- Part time: 425 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE WAS OVERHAULED ON AVIALL W/O C67134 .  NOZZLE  HAS CRACKS IN SADDLE AREAS.
